# SDR CALA2019032900478

- Difficulty date: March 26, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 42,241 hours, 15,141 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SURFACE CRACKED AT STA 92.7 - REF FLEET CYCLE LOG PAGE 9657544 SEE FLEET CYCLE LOG PAGE 9657544 FOR DETAILS OF WORK ACCOMPLISHE D. REPAIRED PER SRM 55-10-01, REPAIR 11. INITIATED DIP TO DO THE INSPECTIONS AS GIVEN IN TABLE 204/REP 11 AND FIGURE 206/ REP 11 ADD EMP:U304443 AT 56000 TOTAL FLIGHT CYCLES AND 9000 FLIGHT CYCLE INTERVALS THEREAFTER. INSP METHODS ARE A DETAILED VISUAL AND EXTERNAL LFEC PERFORM A DVI INSPECTION AND A LFEC INSPECTION AT 56,000 TOTAL FLIGHT CYCLES AND EVERY 900 CYCLES THEREAFTER PER SRM 55-10-01 RPR 11 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC. RECORDS UPDATE QC. INIT: 56,000 TAFC; AUTO-ITO TO RIR(-2373) RIR: 9,000 F/C.....DH.
